본문 바로가기
KERD
논문KCI 등재

RECIPROCITY RELATIONS OF UNIPOLY-DEDEKIND SUMS

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Recently, Kim et al. introduced the poly-Dedekind sums associated with the type 2 poly-Bernoulli functions of index k and the poly-Dedekind sums associated with the poly-Bernoulli functions of index k. In this paper, as generalizations of the Apostol’s generalized Dedekind sums, we introduce two kinds of unipoly-Dedekind sums. One is the unipoly-Dedekind sums that replaces the type 2 poly-Bernoulli functions of arbitrary indices in poly-Dedekind sums by the type 2 unipoly- Bernoulli functions of arbitrary indices, and we derive the reciprocity relation for these. The other is the unipoly-Dedekind sums that replaces the poly-Bernoulli functions of arbitrary indices in poly- Dedekind sums by the unipoly-Bernoulli functions of arbitrary indices, and we derive the reciprocity relation for these.

Abstract

Recently, Kim et al. introduced the poly-Dedekind sums associated with the type 2 poly-Bernoulli functions of index k and the poly-Dedekind sums associated with the poly-Bernoulli functions of index k. In this paper, as generalizations of the Apostol’s generalized Dedekind sums, we introduce two kinds of unipoly-Dedekind sums. One is the unipoly-Dedekind sums that replaces the type 2 poly-Bernoulli functions of arbitrary indices in poly-Dedekind sums by the type 2 unipoly- Bernoulli functions of arbitrary indices, and we derive the reciprocity relation for these. The other is the unipoly-Dedekind sums that replaces the poly-Bernoulli functions of arbitrary indices in poly- Dedekind sums by the unipoly-Bernoulli functions of arbitrary indices, and we derive the reciprocity relation for these.

참고문헌 (22)

  1. Apostol, T. M., "Generalized Dedekind sums and transformation formulae of certain Lambert series", Duke Math. J, 17, pp.147~157 (1950)
  2. Apostol, T.M., "Theorems on generalized Dedekind sums", Pac. J. Math, 2, pp.1~9 (1952)
  3. Abdelmejid Bayad, "On values of Jacobi forms and elliptic Dedekind sums", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 12(2), pp.119~139 (2009), 장전수학회
  4. Beck, M., "The Frobenius problem, rational polytopes, and Fourier Dedekind sums", J. Number Th
  5. M. Can, "Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions", Advanced Studies in Contemporary Mathematics, 18(2), pp.135~160 (2009), 장전수학회
  6. Carlitz, L., "Some theorems on generalized Dedekind-Rademacher sums", Pacific J. Math, 75(2), pp.347~358 (1978)
  7. Dedekind, R, "Gesammelte mathematische Werke, vol. 1", pp.159~173 (1930)
  8. Hirzebruch, F., "The Atiyah-Singer theorem and elementary number theory, Publish or Perish" (1974)
  9. Kim, D. S., "A note on polyexponential and unipoly functions", Russ. J. Math. Phys, 26(1), pp.40~49 (2019)
  10. Kim, T, "Note on q-Dedekind-type sums related to q-Euler polynomials", Glasg. Math. J, 54(1), pp.121~125 (2012)
  11. 김태균, "Note on Dedekind type DC sums", Advanced Studies in Contemporary Mathematics, 18(2), pp.249~260 (2009), 장전수학회
  12. Kim, T., "A note on p-adic q-Dedekind sums", C. R. Acad. Bulgare Sci, 54(10), pp.37~42 (2001)
  13. Kim, T., "Degenerate polyexponential functions and degenerate Bell polynomials", J. Math. Anal. Appl, 48(2), pp.124017~124031 (2020)
  14. Kim, T, "Degenerate polyexponential functions and type 2 degenerate poly-Bernoulli numbers and polynomials", Adv. Difference Equ., pp.168~179 (2020)
  15. Kim, T, "Identities on poly-Dedekind sums", Adv. Difference Equ, 2020, pp.563~575 (2020)
  16. Knuth, D., "The art or computer programming, vol. 2" (1981), Addison-Wesley Reading
  17. Ma, Y, "Poly-Dedekind sums with poly-bernoulli fuctions", J. Inequal. and Appl, 2020, pp.248~257 (2020)
  18. Meyer, C., "Uber einige Anwendungen Dedekindscher Summen", J. reine angewandte Math, 198, pp.143~203 (1957)
  19. Mordell, L. J., "Lattice points in a tetrahedron and generalized Dedekind sums", J. Indian Math, 15, pp.41~46 (1951)
  20. Rademacher, H., "Zur Theorie der Modulfunktionen", J. Reine Angew. Math., 167, pp.312~336 (1932)
  21. Rademacher, H., "Whiteman, Theorems on Dedekind sum", Amer. J. Math, 63, pp.377~407 (1941)
  22. Simsek, Y., "Remarks on reciprocity laws of the Dedekind and Hardy sums", Adv. Stud. Contemp. Math. (Kyung-shang), 12(2), pp.237~246 (2006)

관련 논문AI추천

이 간행물의 다른 논문 (9건)